Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 93, NWS St. Louis, MO

June 21, 2015Calhoun County, Greene County, Jersey County, Illinois; Lincoln County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 21, 2015, 1:48 AM CDT for Calhoun County, Greene County, Jersey County, Illinois; Lincoln County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 1:48 AM CDT (06:48 UTC)
Expired
Jun 21, 2015, 2:30 AM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Lincoln County, MO

The radar

The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 6.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
1524 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS53 KLSX 210648
SVRLSX
ILC013-061-083-MOC113-210730-
/O.NEW.KLSX.SV.W.0093.150621T0648Z-150621T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
148 AM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  GREENE COUNTY IN SOUTHWEST ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  EASTERN LINCOLN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 230 AM CDT

* AT 147 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTHWEST OF CARROLLTON TO 8 MILES NORTHEAST
  OF HARDIN TO ELSBERRY TO 6 MILES WEST OF ELSBERRY...AND MOVING
  SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TROY...JERSEYVILLE...ATHENSVILLE...HARDIN...CARROLLTON...
  GREENFIELD...MOSCOW MILLS...OLD KANE...WINFIELD...KEMPER...
  GRAFTON...NEW HOPE...BERDAN...WOODY...WRIGHTS...FIELDON...
  NUTWOOD...FOLEY...KANE AND BATCHTOWN.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK AND PERE MARQUETTE
STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3951 9016 3901 9015 3900 9027 3899 9028
      3896 9040 3897 9046 3894 9049 3892 9057
      3894 9069 3892 9069 3891 9107 3921 9100
      3922 9073 3930 9068 3951 9048
TIME...MOT...LOC 0649Z 322DEG 29KT 3934 9049 3925 9055
          3917 9071 3916 9089

HAIL...<.75IN
WIND...60MPH

$$

BYRD
1 follow-up statement
453 
WWUS53 KLSX 210723
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 AM CDT SUN JUN 21 2015

ILC013-061-083-MOC113-210733-
/O.EXP.KLSX.SV.W.0093.000000T0000Z-150621T0730Z/
JERSEY IL-CALHOUN IL-GREENE IL-LINCOLN MO-
223 AM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN...GREENE...
CALHOUN AND JERSEY COUNTIES WILL EXPIRE AT 230 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY.  HOWEVER...GUSTY WINDS TO 50 MPH AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3951 9016 3901 9015 3900 9027 3899 9028
      3896 9040 3897 9046 3894 9049 3892 9057
      3894 9069 3892 9069 3891 9107 3921 9100
      3922 9073 3930 9068 3951 9048
TIME...MOT...LOC 0723Z 322DEG 29KT 3912 9027 3903 9033
          3895 9049 3894 9067

$$

BYRD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:02 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 21, 12:02 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1202 AM CDT Sun Jun 21 2015

.SHORT TERM:  (Through Tonight)
Issued at 217 PM CDT Sat Jun 20 2015

A cdfnt central IA continues to approach the area. This fnt is
expected to help initiate storms which shud reach the nrn portions
of the CWA around mid evening. A number of questions arise
regarding storms for late this evening and overnight. Believe that
what storms develop further to the N this afternoon, will eventually
grow upscale into an MCS. Based on 18z sounding from DVN, still
believe the MCS will be forward propagating on the ern flank.
However, as the llj veers tonight and becomes wly, expect back
building storms along any outflow that develops. The main question
will be how far S any outflows travel and if these boundaries
stall swd progression.

Gradually taper PoPs to chance after Midnight tonight as low level
and upper level forcing moves ewd out of the region.

Tilly

.LONG TERM:  (Sunday through Next Saturday)
Issued at 316 PM CDT Sat Jun 20 2015

(Sunday through Tuesday)

Both the NAM and GFS show the cold front will move south into the
CWA and become quasi-stationary on the southerly side of the
stronger westerlies.  Scattered thunderstorms should develop along
this front as the atmosphere becomes extremely unstable with MLCAPES
between 3000-4000 J/kg. Deep layer shear will be on the order of
30-40kts which supports a few severe thunderstorms, mainly
multicells.  This front will then begin to move back north late on
Sunday night as shortwave ridge builds across the area.

Dry weather is still anticipated on Monday as the front will be
north of the area.  By Tuesday the front will move back down into
the area as a result of shortwave trough moving across the upper
Midwest on Tuesday.  The upper high will remain over the area which
will likely suppress convection over all but northeast Missouri and
west central and south central Illinois.

Do still have a concern that heat index readings will be in the
100-105 range from Sunday to possibly Wednesday.  850mb temperatures
climb into the lower 20sC on Monday and Tuesday so MOS temps in the
lower-mid 90s look reasonable.  Dewpoints will be in the 70s, so
still think at least part of the area will have heat index in the
triple digits, particularly on Monday and Tuesday when some areas
may be around 105.

(Wednesday through Saturday)

Upper pattern will start off zonal on Wednesday, but become more
amplified with an upper low over the upper Midwest and large upper
high over the western CONUS by next Saturday.  The ECMWF seems to
have a better continuity with this pattern.  The front will move
south into the CWA late into the period bringing a chance of showers
and thunderstorms and cooler temperatures for the end of the week.

Britt

&&

.AVIATION:  (For the 06z TAFs through 06z Sunday Night)
Issued at 1156 PM CDT Sat Jun 20 2015

VFR conditions expected at all TAF sites except for KUIN for the
first few hours where lingering thunderstorms will bring
visibilities down to around 2 miles. Otherwise a weak cold front
will stall over the region on Sunday, and scattered thunderstorms
are possible along this boundary during Sunday afternoon. Ceilings
around 5000 feet are expected as moisture pools along this
boundary Sunday morning but any ceilings are expected to remain in
the VFR category.

Specifics for KSTL: VFR conditions expected through this TAF
period. There is a chance for scattered thunderstorms Sunday
afternoon. VFR ceilings around 5000 feet should begin to break
Sunday evening. Winds will remain light as a weak cold front
stalls over the region.

Browning

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 20, 10:53 PM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1053 PM CDT SAT JUN 20 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1053 PM CDT SAT JUN 20 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT ACROSS PARTS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS. A FEW STORMS MAY BE STRONG
WITH DAMAGING WINDS. HEAVY RAINFALL IS ALSO LIKELY WITH SOME OF
THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL POINTS ALONG THE MERAMEC...ILLINOIS...AND MISSISSIPPI
RIVERS ARE EXPECTED TO REACH MAJOR FLOOD STAGE THIS WEEKEND.

THERE IS A CHANCE OF THUNDERSTORMS FROM SUNDAY AFTERNOON AND
NIGHT. SOME OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND
LARGE HAIL POSSIBLE.

HEAT INDEX READINGS MAY CLIMB INTO THE 100 TO 105 DEGREE RANGE
DURING THE AFTERNOON AND EARLY EVENING HOURS EACH DAY FROM SUNDAY
INTO WEDNESDAY.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FOR PARTS OF THE AREA
FROM MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE...RAINFALL
REPORTS OVER ONE INCH...AND ANY NEW FLOODING OBSERVED TO THE
NATIONAL WEATHER SERVICE.

GOSSELIN

In the hours before

Local storm report, Jun 20, 9:24 PM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT SAT JUN 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     QUINCY                  39.93N  91.39W
06/20/2015                   ADAMS              IL   EMERGENCY MNGR

            11 INCH DIAMETER TREE SNAPPED OFF AT 8TH AND JEFFERSON
            STREET .

&&

BROWNING
Special weather statement, Jun 20, 9:31 PM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT SAT JUN 20 2015

ILZ058>060-095>098-MOZ027-035-036-210330-
ADAMS IL-BROWN IL-CALHOUN IL-GREENE IL-MACOUPIN IL-MARION
MO-MONTGOMERY IL-PIKE MO-PIKE IL-RALLS MO-
931 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY COUNTY IN
SOUTH CENTRAL ILLINOIS...AND NORTHERN GREENE...NORTHERN CALHOUN AND
NORTHERN MACOUPIN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHERN
BROWN...SOUTHERN ADAMS AND PIKE COUNTIES IN WEST CENTRAL ILLINOIS...
AND NORTHEASTERN RALLS...NORTHERN PIKE AND MARION COUNTIES IN
NORTHEAST MISSOURI UNTIL 1030 PM CDT...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLERVILLE TO 5
MILES SOUTH OF BUCKHORN TO EWING...AND MOVING SOUTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  PALMYRA...
  HANNIBAL...
  PITTSFIELD...
  VIRDEN...
  BOWLING GREEN...
  LOUISIANA...
  WHITE HALL...
  PHILADELPHIA...
  BEVERLY...
  PAYSON...

THIS STORM WILL ALSO IMPACT...
INTERSTATE 172 NEAR EXIT 2.
INTERSTATE 72 FROM EXIT 4 TO EXIT 35.
INTERSTATE 55 IN ILLINOIS NEAR EXIT 63.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Special weather statement, Jun 20, 10:03 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1003 PM CDT SAT JUN 20 2015

ILZ058>060-097>099-MOZ036-051-052-210345-
CALHOUN IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN IL-MONTGOMERY
MO-MONTGOMERY IL-PIKE MO-PIKE IL-
1003 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONTGOMERY COUNTY IN
SOUTH CENTRAL ILLINOIS...AND GREENE...CALHOUN...MACOUPIN AND JERSEY
COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND MONTGOMERY AND LINCOLN COUNTIES IN EAST
CENTRAL MISSOURI...AND PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 1045
PM CDT...

AT 957 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GUST FRONT ALONG A LINE EXTENDING FROM ATHENSVILLE TO 10 MILES
WEST OF WHITE HALL TO CURRYVILLE...AND MOVING SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS GUST FRONT AND COULD
CAUSE SOME TREES TO FALL BECAUSE THE GROUND IS SO WET FROM THE
RECENT DAYS OF HEAVY RAINFALL.

LOCATIONS WHICH MAY BE AFFECTED INCLUDE...
  BOWLING GREEN...
  VIRDEN...
  ELSBERRY...
  CARLINVILLE...
  JERSEYVILLE...
  TROY...
  LITCHFIELD...
  BELLEVIEW...
  ATHENSVILLE...
  NEW HARTFORD...

THIS GUST FRONT WILL AFFECT BEAVER DAM STATE PARK...CUIVRE RIVER
STATE PARK AND LAKE LOU YAEGER.

THIS GUST FRONT WILL ALSO IMPACT...INTERSTATE 55 IN ILLINOIS FROM
EXIT 52 TO EXIT 63.

KANOFSKY
Special weather statement, Jun 20, 10:42 PM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1042 PM CDT SAT JUN 20 2015

ILZ058>060-064-065-097>100-MOZ036-052-061-063-210430-
BOND IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN
IL-MADISON IL-MONTGOMERY IL-PIKE MO-PIKE IL-ST. CHARLES MO-ST. LOUIS
MO-
1042 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR BOND...FAYETTE AND MONTGOMERY
COUNTIES IN SOUTH CENTRAL ILLINOIS...AND GREENE...CALHOUN...
MADISON...MACOUPIN AND JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND
SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...AND NORTHEASTERN
ST. LOUIS...NORTHEASTERN ST. CHARLES AND LINCOLN COUNTIES IN EAST
CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST MISSOURI
UNTIL 1130 PM CDT...

AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A GUST FRONT ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
LITCHFIELD TO SHIPMAN TO 5 MILES WEST OF DAVIS...AND MOVING
SOUTHEAST AT 45 MPH.

WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS GUST FRONT AND COULD
CAUSE SOME TREES TO FALL BECAUSE THE GROUND IS SO WET FROM THE
RECENT DAYS OF HEAVY RAINFALL.

LOCATIONS WHICH MAY BE AFFECTED INCLUDE...
  LITCHFIELD...
  GILLESPIE...
  TROY...
  HILLSBORO...
  STAUNTON...
  NOKOMIS...
  GODFREY...
  ALTON...
  ST. PAUL...
  BETHALTO...

THIS GUST FRONT WILL AFFECT BEAVER DAM STATE PARK...CONFLUENCE STATE
PARK...CUIVRE RIVER STATE PARK...FIRST MISSOURI STATE CAPITOL
HISTORIC SITE...LAKE LOU YAEGER...PERE MARQUETTE STATE PARK AND
RAMSEY LAKE STATE PARK.

THIS GUST FRONT WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI FROM EXIT 217 TO EXIT 231.
INTERSTATE 70 IN ILLINOIS FROM EXIT 21 TO EXIT 76.
INTERSTATE 55 IN ILLINOIS FROM EXIT 23 TO EXIT 63.

KANOFSKY
Special weather statement, Jun 20, 11:52 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1152 PM CDT SAT JUN 20 2015

MOZ018-019-026-027-210530-
KNOX MO-LEWIS MO-MARION MO-SHELBY MO-
1152 PM CDT SAT JUN 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHELBY...NORTHWESTERN
MARION...SOUTHWESTERN LEWIS AND KNOX COUNTIES UNTIL 1230 AM CDT...

AT 1151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES NORTHWEST OF PLEVNA...OR 9 MILES SOUTH
OF EDINA...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PLEVNA...
  KNOX CITY...
  LA BELLE...
  STEFFENVILLE...
  LEWISTOWN...
  EMDEN...
  EWING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:23 PM CDTSevere Thunderstorm WarningLSXAdams67 min
Jun 20, 8:55 PM CDTSevere Thunderstorm WarningLSXAdams, Brown65 min
Jun 20, 10:08 PM CDTFlash Flood WarningLSXAdams6 hr
Jun 21, 12:52 AM CDTRiver Flood WarningLSXAdams11 days
Jun 21, 1:40 AM CDTAreal Flood AdvisoryLSXAdams, Pike6 hr
Jun 21, 3:46 AM CDTHeat AdvisoryLSXMadison, Monroe, Saint Clair39 hr
Jun 21, 3:54 AM CDTFlash Flood WarningLSXCalhoun, Pike6 hr
Jun 21, 4:01 AM CDTFlash Flood WarningLSXAdams6 hr
Jun 21, 9:57 AM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Madison31 min
Jun 21, 10:08 AM CDTFlash Flood WarningLSXCalhoun, Pike6 hr
Jun 21, 3:40 PM CDTAreal Flood WarningLSXCalhoun, Pike12 hr
Jun 20, 11:47 PM CDTRiver Flood WarningLSXLewis10 days
Jun 20, 11:47 PM CDTRiver Flood WarningLSXLewis60 hr
Jun 21, 2:31 AM CDTRiver Flood WarningLSXMarion72 hr
Jun 21, 4:45 AM CDTFlash Flood WarningLSXAudrain, Montgomery, Pike, Ralls6 hr
Jun 21, 5:39 AM CDTRiver Flood WarningLSXLincoln70 hr
Jun 21, 9:48 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery42 min
Jun 21, 10:56 AM CDTSevere Thunderstorm WarningLSXAudrain, Montgomery, Pike49 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.